# SDR CA111222004

- Difficulty date: December 20, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 8,777 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE REPORTED DEFECT WAS LOSS OF OIL PRESSURE ON BOTH THE OIL PRESSURE GAUGE AND THE WARNING INDICATOR.  TROUBLESHOOTING HAS FOUND THAT THE REAR SEAL OF THE ENGINE IS FAULTY CAUSING THE ENGINE TO LOOSE ITS OIL SUPPLY THEREFORE LOSS OF OIL PRESSURE.  THE ENGINE HAS A TOTAL OF 15,305.2 HRS AND 18,182 CYCLES SINCE NEW. THE ENGINE WAS INSTALLED ONTO THE ACFT AFTER O/H AND NOW HAS 2464.3 HRS AND 2591 CYCLES SINCE O/H. THIS IS THE FIRST INSTANCE THAT WE HAVE ENCOUNTERED THIS TYPE OF FAULT.
